| Catalog Number |
332220 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Although it was confirmed that the device involved will not available for evaluation, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As per medwatch number: (b)(4).Epidural inserted for surgery.Upon removing catheter after case it was discovered the blue tip was not intact.Discussed with radiologist and recommended lumber films and ct.7mm of epidural catheter found at l1-2 in epidural space.Discussed case with neurosurgery after ct reviewed stated no intervention needed.Discussed with pt in detail and advised patient to follow up with primary care physician (pcp) should she become symptomatic.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was available for further evaluation.Without the actual device, a thorough investigation could not be performed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.